# SDR UALA2010102803993

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 71,545 hours, 20,589 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Out Of Rig
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE SLIDE INDICATOR LIGHT AT 1R IS INTERMITTENT.   TAKES SEVERAL ARMINGS TO GET LIGHT ON.  ROUTED LANYARD AT GIRT BAR AND CLEANED AND LUBRICATED SLIDER FITTINGS.  VERIFIED SAFETY AND SECURITY OF GIRT BAR AND FITTINGS.
